# SDR F3LA200500037

- Difficulty date: August 12, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N801FR
- Make and model: Airbus A318-111
- Aircraft serial: 1939
- Aircraft time: 7,351 hours, 3,666 cycles
- System (JASC): 2330 · Entertainment System
- Part: Cooling Fan
- Part number: 20092455101
- Condition: Failed
- Location: Live Tv Unit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED LIVE TV SMOKE DETECTION WARNING HORN SOUNDED DURING FLIGHT.  LIVE TV FAN C/B 2000VU POPPED AND WOULD NOT RESET.  REPLACED AFT RACK COOLING FAN PER AMM 44-25-00, PAGE 471.  OPS CHECK GOOD.
